Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Inverse problem for the Schrödinger operator in an unbounded strip

L. Cardoulis1 / M. Cristofol2 / P. Gaitan3

1Université de Toulouse 1, UMR 5640, Ceremath/MIP, Place Anatole, France, 31000 Toulouse, France. Email: laure.cardoulis@univ-tlse1.fr

2Université de Provence, CMI, UMR CNRS 6632, 39, rue Joliot Curie, 13453 Marseille Cedex 13, France, Université Paul Cézanne, IUT de Marseille, France. Email: cristo@cmi.univ-mrs.fr

3Université de Provence, CMI, UMR CNRS 6632, 39, rue Joliot Curie, 13453 Marseille Cedex 13, France, Université de la Méditerranée, IUT d'Aix en Provence, France. Email: gaitan@cmi.univ-mrs.fr

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 16, Issue 2, Pages 127–146, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2008.009, May 2008

Publication History

Received:
2007-01-25
:
2007-07-05
Published Online:
2008-05-09

Abstract

We consider the operator H := i∂t + ∇ . (c∇) in an unbounded strip Ω in ℝ2, where . We prove an adapted global Carleman estimate and an energy estimate for this operator. Using these estimates, we give a stability result for the diffusion coefficient c(x, y).

Key words.: Inverse problem; Schrödinger operator; Carleman estimate

Comments (0)

Please log in or register to comment.